MAUDE Adverse Event Report: NEOCIS, INC. NEOCIS GUIDANCE SYSTEM; DENTAL NAVIGATION SYSTEM

NEOCIS, INC. NEOCIS GUIDANCE SYSTEM; DENTAL NAVIGATION SYSTEM
Model Number DRW-1000-00
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
After a guided procedure, it was found that the implant placement was not according to the surgical plan.Based on an analysis of the system log files and post-op ct scan, possible root causes were determined to be the user applying too much force to the handpiece while drilling, handpiece rotation, and/or patient movement.The surgeon removed one of the implants in order to place the full arch restorative components however the investigation was inconclusive that this was due to the system.This report is being filed in an abundance of caution to be in compliance with the mdr regulation.
 
Additional Manufacturer Narrative
Correction: g3.
 
Additional Manufacturer Narrative
Udi related data quality updates only updates based on udi/mdr data quality notification received on 13th dec 2024.

Brand Name
NEOCIS GUIDANCE SYSTEM
Common Device Name
DENTAL NAVIGATION SYSTEM
Manufacturer (Section D)
NEOCIS, INC.
545 nw 26th st unit 700
miami FL 33127
Manufacturer (Section G)
NEOCIS, INC.
545 nw 26th st unit 700
miami FL 33127
Manufacturer Contact
william tapia
545 nw 26th st unit 700
miami, FL 33127
MDR Report Key18070819
Report Number3012787974-2023-80076
Device Sequence Number12651546
Product Code PLV
UDI-Device Identifier00810004900004
UDI-Public00810004900004
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K161399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRW-1000-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/22/2023
Not provided
Initial Report FDA Received Date11/05/2023
Supplement Report FDA Received Date06/23/2024
12/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown